# SDR UIEA2019051104170

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,774 hours, 14,785 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE ON APPROACH. ( PERFORMED BPCU BITE IAW FIM 24-20 FT 801. NO FAULTS NOTED. IDG RISE WAS PREVIOUS MESSAGE NOT CLEARED EICAS "AUTO EVENT" SHOWED "NO DATA" CLEARED MEMORY. SYSTEM NORMAL VALVE ORDERED, PRE-CAUTIONARY.  )
